# SDR SWIA201437009

- Difficulty date: March 23, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 43,924 hours, 62,635 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE HAS CRACK AFT OF OTBD LATERAL MOUNT.  C-CHECK, NEW PROFILE INSTALLED IAW SRM.
